Alert archive / Kansas / Frost Advisories in 2005
Frost Advisory 2, NWS Dodge City, KS
NWS Dodge City, KS issued this frost advisory at Oct 6, 2005, 11:13 AM CDT for 15 counties in Kansas. It took effect at Oct 7, 2005, 4:00 AM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 6, 2005, 11:13 AM CDT (16:13 UTC)
- In effect from
- Oct 7, 2005, 4:00 AM CDT
- Expired
- Oct 7, 2005, 9:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Dodge City, KS
Counties Clark County, KS, Edwards County, KS, Ellis County, KS, Ford County, KS, Gray County, KS, Haskell County, KS, Hodgeman County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Pawnee County, KS, Rush County, KS, Seward County, KS, Stevens County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 20 km from the middle of the area, began a volume at 16:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 4.2 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1217 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KDDC 061613 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 1113 AM CDT THU OCT 6 2005 ...WIDESPREAD FROST LIKELY TONIGHT... .SKIES ARE EXPECTED TO CLEAR LATE TONIGHT AS AN UPPER LEVEL DISTURBANCE PASSES BY. A SURFACE RIDGE WILL SET UP ACROSS WESTERN KANSAS TONIGHT WITH CALM WINDS ALLOWING FOR WIDESPREAD AREAS OF FROST. KSZ043-044-061>063-074-075-070015- /X.UPG.KDDC.FZ.A.0001.051007T0900Z-051007T1400Z/ /X.NEW.KDDC.FR.Y.0002.051007T0900Z-051007T1400Z/ SCOTT-LANE-HAMILTON-KEARNY-FINNEY-STANTON-GRANT- INCLUDING THE CITIES OF...SCOTT CITY...DIGHTON...SYRACUSE... LAKIN...DEERFIELD...GARDEN CITY...KALVESTA...JOHNSON CITY... ULYSSES 1113 AM CDT THU OCT 6 2005 /1013 AM MDT THU OCT 6 2005/ ...FROST ADVISORY IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO 9 AM CDT /8 AM MDT/ FRIDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO 9 AM CDT /8 AM MDT/ FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. SKIES ARE EXPECTED TO CLEAR TONIGHT AND WINDS WILL BECOME LIGHT AS SURFACE HIGH PRESSURE BUILDS IN. AS A RESULT OVERNIGHT LOW TEMPERATURES MAY FALL TO AROUND 28 TO 30 DEGREES TOWARD DAYBREAK WITH FROST LIKELY. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ KSZ030-031-045-046-064-065-076>079-084>088-070015- /X.NEW.KDDC.FR.Y.0002.051007T0900Z-051007T1400Z/ TREGO-ELLIS-NESS-RUSH-HODGEMAN-PAWNEE-HASKELL-GRAY-FORD-EDWARDS- MORTON-STEVENS-SEWARD-MEADE-CLARK- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...NESS CITY...LA CROSSE...RUSH CENTER...JETMORE... HANSTON...LARNED...BURDETT...SUBLETTE...SATANTA...CIMARRON... MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...ELKHART... RICHFIELD...HUGOTON...MOSCOW...LIBERAL...KISMET...MEADE... FOWLER...ASHLAND...MINNEOLA 1113 AM CDT THU OCT 6 2005 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT FRIDAY. SKIES ARE EXPECTED TO CLEAR TONIGHT AND WINDS WILL BECOME LIGHT AS SURFACE HIGH PRESSURE BUILDS IN. AS A RESULT OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO FALL TO AROUND 30 TO 35 DEGREES TOWARD DAYBREAK WITH FROST LIKELY. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ 06
3 follow-up statements
000 WWUS73 KDDC 070005 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 705 PM CDT THU OCT 6 2005 ...WIDESPREAD FROST LIKELY TONIGHT... .SKIES ARE EXPECTED TO CLEAR LATE TONIGHT AS AN UPPER LEVEL DISTURBANCE PASSES BY. A SURFACE RIDGE WILL SET UP ACROSS WESTERN KANSAS TONIGHT WITH CALM WINDS ALLOWING FOR WIDESPREAD AREAS OF FROST. KSZ030-031-043>046-061>065-074>079-084>088-070815- /X.CON.KDDC.FR.Y.0002.051007T0900Z-051007T1400Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-MORTON-STEVENS- SEWARD-MEADE-CLARK- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...JOHNSON CITY... ULYSSES...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA... DODGE CITY...BUCKLIN...KINSLEY...LEWIS...ELKHART...RICHFIELD... HUGOTON...MOSCOW...LIBERAL...KISMET...MEADE...FOWLER...ASHLAND... MINNEOLA 705 PM CDT THU OCT 6 2005 /605 PM MDT THU OCT 6 2005/ ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO 9 AM CDT /8 AM MDT/ FRIDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO 9 AM CDT /8 AM MDT/ FRIDAY. SKIES ARE EXPECTED TO CLEAR TONIGHT AND WINDS WILL BECOME LIGHT AS SURFACE HIGH PRESSURE BUILDS IN. AS A RESULT OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO FALL TO AROUND 30 TO 35 DEGREES TOWARD DAYBREAK WITH FROST LIKELY. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
000 WWUS73 KDDC 070808 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 308 AM CDT FRI OCT 7 2005 ...FROST LIKELY THIS MORNING AS SKIES CLEAR... .SKIES ARE EXPECTED TO CLEAR BY SUNRISE THIS AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH WESTERN KANSAS. CALM WINDS ACROSS THE AREA WILL ALLOW FOR THE FORMATION OF FROST BY SUNRISE THIS MORNING. KSZ088-070915- /X.CAN.KDDC.FR.Y.0002.051007T0900Z-051007T1400Z/ CLARK- INCLUDING THE CITIES OF...ASHLAND...MINNEOLA 308 AM CDT FRI OCT 7 2005 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE FROST ADVISORY. CLOUD COVER IS EXPECTED TO HOLD ON LONG ENOUGH THIS MORNING TO PREVENT FROST FORMATION. THERFORE, THE FROST ADVISORY WILL BE CANCELLED. $$ KSZ066-071400- /X.EXA.KDDC.FR.Y.0002.051007T0900Z-051007T1400Z/ STAFFORD- INCLUDING THE CITIES OF...ST. JOHN...STAFFORD...HUDSON 308 AM CDT FRI OCT 7 2005 ...FROST ADVISORY IN EFFECT UNTIL 9 AM CDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CDT THIS MORNING. SKIES ARE EXPECTED TO CLEAR BY SUNRISE THIS MORNING AND WINDS WILL REMAIN LIGHT AS SURFACE HIGH PRESSURE BUILDS IN. AS A RESULT OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO FALL TO AROUND 30 TO 35 DEGREES TOWARD DAYBREAK WITH FROST LIKELY. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ KSZ030-031-043>046-061>065-074>079-084>087-071400- /X.CON.KDDC.FR.Y.0002.051007T0900Z-051007T1400Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-MORTON-STEVENS- SEWARD-MEADE- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...JOHNSON CITY... ULYSSES...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA... DODGE CITY...BUCKLIN...KINSLEY...LEWIS...ELKHART...RICHFIELD... HUGOTON...MOSCOW...LIBERAL...KISMET...MEADE...FOWLER 308 AM CDT FRI OCT 7 2005 /208 AM MDT FRI OCT 7 2005/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING. SKIES ARE EXPECTED TO CLEAR BY SUNRISE THIS MORNING AND WINDS WILL REMAIN LIGHT AS SURFACE HIGH PRESSURE BUILDS IN. AS A RESULT OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO FALL TO AROUND 30 TO 35 DEGREES TOWARD DAYBREAK WITH FROST LIKELY. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ LACY
000 WWUS73 KDDC 071354 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 854 AM CDT FRI OCT 7 2005 ...FROST ADVISORY EXPIRES AT 9 AM CDT... .TEMPERATURES HAVE BEEN RISING THROUGH THE MORNING HOURS AND FROST WILL NO LONGER BE A PROBLEM. KSZ030-031-043>046-061>066-074>079-084>087-071500- /X.EXP.KDDC.FR.Y.0002.000000T0000Z-051007T1400Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-MORTON- STEVENS-SEWARD-MEADE- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA... CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... ELKHART...RICHFIELD...HUGOTON...MOSCOW...LIBERAL...KISMET... MEADE...FOWLER 854 AM CDT FRI OCT 7 2005 /754 AM MDT FRI OCT 7 2005/ ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT /8 AM MDT/ THIS MORNING... TEMPERATURES ARE NO LONGER NEAR FREEZING AND WILL CONTINUE TO WARM THROUGH THE REST OF THE MORNING. $$ 26
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this frost advisory went out at Oct 6, 2:56 AM CDT, 8 hours 17 minutes earlier.
Area forecast discussion, Oct 6, 2:56 AM CDT, 8 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 256 AM CDT THU OCT 6 2005 .DISCUSSION... DAYS 1-2... MAIN FORECAST CHALLENGES WILL BE PRECIP CHANCES/TEMPERATURES FOR TODAY AND A POSSIBLE FREEZE OVER THE NORTHWEST FRIDAY MORNING. FROST ADVISORY WILL BE CANCELLED AS CLOUDS AND WINDS HAVE KEPT THIS FROM BECOMING A FROST EVENT OVER WESTERN KS THIS MORNING. STRONG POLAR JET ARCS NORTHEAST FROM THE FOUR CORNERS REGION TO ONTARIO CANADA. AN ARCTIC JET STILL REMAINS FAR TO THE NORTH OVER HUDSON BAY. AT H5, STRONG UPPER LOW THAT PUSHED THE COLD FRONT THRU THE AREA CONTINUES NORTHEAST ACROSS THE UPPER MIDWEST. FARTHER WEST, H5 COLD TROUGH WAS NOTED OVER THE SOUTHWEST AND THIS SYSTEM WILL BE A FACTOR IN THE FORECAST FOR LATER TODAY. MOST IMPORTANTLY, THE H7 FRONTAL ZONE WAS DRAPED ACROSS WESTERN KS WITH HIGH RH NOTED AS WELL AT THAT LEVEL. FARTHER DOWN IN THE TROP, H85 COLD FRONT HAD SURGED INTO THE SOUTHERN TX PANHANDLE ACROSS OKLAHOMA AND THEN NORTH INTO WISCONSIN. AT THE SURFACE, THE FRONT WAS LOCATED FROM SOUTHWEST TX TO ARKANSAS WITH A STRONG 1035MB HIGH OVER EASTERN MONTANA. FOR TODAY, UPPER WAVE OVER THE SOUTHWEST WILL MOVE EAST IN OUR DIRECTION AND WILL INTERACT WITH THE MID LEVEL BAROCLINIC ZONE AND AVAILABLE MID LEVEL MOISTURE IN THE RIGHT ENTRANCE REGION OF THE POLAR JET TO BRING PRECIP CHANCES TO SW KS. MODELS AGREE THAT THE BETTER CHANCES WILL BE CLOSER TO AND SOUTH OF THE OKLAHOMA BORDER, AND MY POP GRIDS WILL REFLECT A NORTH SOUTH GRADIENT. EARLY MORNING SATELLITE IMAGERY INDICATES INCREASING MID AND UPPER LEVEL CLOUD COVER AND THIS TREND SHOULD CONTINUE WITH OVERCAST SKIES EXPECTED TODAY. WITH THE CLOUDY SKIES TEMPS WILL NOT WARM UP MUCH AND HAVE LOWERED HIGHS AS A RESULT. SKIES WILL CLEAR AND PRECIP CHANCES WILL END QUICKLY TONIGHT AS UPPER WAVE PASSES BY. BY MORNING, MODELS FORECAST SURFACE RIDGE/CALM WINDS ACROSS MY NORTHWEST COUNTIES. UKMET SURFACE TEMPS OF AROUND 30 INDICATE TO ME THAT A FREEZE IS POSSIBLE IN THIS AREA. HAVE DECIDED TO HOIST A FREEZE WATCH FOR MY NORTHWEST 7 COUNTIES. DAYSHIFT WILL NEED TO TAKE ANOTHER LOOK AT THIS TODAY AND UPGRADE TO A WARNING IF THIS TREND CONTINUES. FRIDAY LOOKS SUNNY AND COOL WITH RETURN FLOW BEGINNING ON THE BACKSIDE OF THE SURFACE HIGH UNDER RIDGING ALOFT. MODELS HINT AT BRINGING STRATUS NORTH UP THE SCENIC ROUTE (OUT WEST) BY SATURDAY MORNING WITH HIGHER 850MB RHS INDICATED BY THE UKMET/NAM. THIS WILL BE REFLECTED IN THE CLOUD GRIDS AND IN THE LOWS WHICH SHOULD BE WARMER OUT WEST WITH MOISTURE RETURNING NORTH. DAYS 3-7... MEDIUM RANGE MODELS CONTINUE TO HINT AT THE NEXT BIG WEATHER SYSTEM DIGGING INTO THE WESTERN CONUS OVER THE WEEKEND AND FORMING INTO A CLOSED LOW WHICH LIFTS OUT EARLY NEXT WEEK. GENERAL TREND IN THE MODELS HAS BEEN FOR THE SYSTEM TO LIFT OUT TO THE NORTH OF SOUTHWEST KANSAS. THE 00Z/06 ECMWF HAS TRENDED A LITTLE FARTHER SOUTH AND HAS THE UPPER LOW WEST OF KAMA BY MONDAY EVENING. THIS PATH WOULD MEAN A GREATER POTENTIAL FOR SIGNIFICANT PRECIPITATION ACROSS PARTS OF SOUTHWEST KANSAS WHILE THE FARTHER NORTH SOLUTIONS WOULD PUT THE BEST PRECIPITATION TO THE NORTH. FOR NOW WILL HOLD ON TO THE SLIGHT CHANCE POPS WE HAVE IN PLACE AND LET THE NEXT SHIFT ADJUST POPS UPWARD IF MODEL SOLUTIONS POINT IN THAT DIRECTION. WILL ADJUST WINDS AND TEMPERATURES ON MONDAY TO REFLECT THE FRONT MOVING IN TO WESTERN KANSAS HOWEVER. && .PRELIMINARY POINT TEMPS/POPS... DDC 50 35 62 40 / 20 10 0 0 GCK 48 31 63 40 / 20 0 0 0 EHA 48 32 65 43 / 30 0 0 0 LBL 49 34 63 43 / 30 0 0 0 HYS 52 32 60 37 / 10 0 0 0 P28 55 39 61 39 / 30 20 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM 4 AM FRIDAY TO 9 AM FRIDAY FOR KSZ043-KSZ044- KSZ061-KSZ062-KSZ063-KSZ074-KSZ075. && LACY/GERARD
Hazardous weather outlook, Oct 6, 4:34 AM CDT, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 434 AM CDT THU OCT 6 2005 KSZ066-079>081-088>090-070945- STAFFORD-EDWARDS-KIOWA-PRATT-CLARK-COMANCHE-BARBER- 434 AM CDT THU OCT 6 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL KANSAS AND SOUTHWEST KANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KSZ030-031-043>046-061>065-074>078-084>087-070945- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STANTON-GRANT-HASKELL-GRAY-FORD-MORTON-STEVENS-SEWARD- MEADE- 434 AM CDT THU OCT 6 2005 /334 AM MDT THU OCT 6 2005/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT A FREEZE WATCH IS IN EFFECT TONIGHT FOR AREAS ALONG AND NORTHWEST OF A JOHNSON TO GARDEN CITY TO DIGHTON LINE. AREAS OF FROST ARE POSSIBLE MAINLY ALONG AND WEST OF A MEADE TO DODGE CITY TO LACROSSE LINE LATE TONIGHT AND EARLY FRIDAY AS WELL. SKIES ARE EXPECTED TO CLEAR TONIGHT AS AN UPPER DISTURBANCE PASSES BY. IN ADDITION, WINDS ARE EXPECTED TO GO LIGHT AS HIGH PRESSURE BUILDS IN. THIS IS A FAVORABLE SETUP FOR RADIATIONAL COOLING AT NIGHT AND THIS MAY ALLOW TEMPERATURES TO DROP INTO THE LOWER 30S AND POSSIBLY THE UPPER 20S IN THE WATCH AREA BY EARLY FRIDAY MORNING. TEMPERATURES THIS COLD COULD DAMAGE VEGETATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LACY
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 3:09 AM CDT | Freeze Watch | DDC | Grant, Stanton | 18 days |
Nearby
Frost Advisories in Kansas, 2005Every frost advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.